# SDR AUS20011091

- Difficulty date: September 11, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 654811
- Condition: Broken
- Location: Reciprocating En
- Part time: 329 cycles
- Component: Reciprocating En, Cont, IO470L
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO4 CYLINDER CONNECTING ROD BOLT BROKEN. COWLING HOLED.
